Ask an expert
Question

04 Feb 2009

eczema
i suffer from eczema. and wash in acqeous cream and use lenovate when it is bad. and allegx tablets.but it does not seem to improve at all.it' s just spreading is there anything i can do to improve it? and i sweat extremely very much in my hair that sweat droplets fall down my face. it' s causing me to smell and deodrant don' t last for more than an hour and a half please help me.
Answer 480 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Stacia
Eczema is something that should be managed, as it is not something one can heal. It may wax and wane, and if you are stressed or sick it may get worse.
You are doing everything right, if it still is not controlled you may need to get UV light treatment or a prescription for one of the newer drugs (see http://www.medicinenet.com/eczema/page3.htm) from your doctor.

The sweating may be due to menopause if you are in that age range ( have your GP check your FSH levels) or due to hyperhidrosis, an overactive sympathetic system (You could try Probanthine tablets for this, but it may cause dry mouth and drowsyness.)

Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9464 votes
No
68% - 20201 votes
Vote